Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/69685
標題: A method for exact series solutions in structural mechanics
作者: Wang, J.T.S.
Lin, C.C.
Project: Journal of Applied Mechanics-Transactions of the Asme
期刊/報告no:: Journal of Applied Mechanics-Transactions of the Asme, Volume 66, Issue 2, Page(s) 380-387.
摘要: 
A systematic analysis method for solving boundary value problems in structural mechanics is presented Euler-Lagrange differential equations are transformed into integral form with respect to sinusoidal,weighting functions. General solutions are represented by complete sets of functions without being concerned with boundary conditions in advance while all boundary conditions are satisfied in the process. The convergence of results is assured, and the procedure leads to pointwise exact solutions. A number of simple structural mechanics problems of stress, buckling, and vibration analyses are presented for illustrative purposes. All results have verified the exactness of solutions, and indicate that this unified method is simple to use and effective.
URI: http://hdl.handle.net/11455/69685
ISSN: 0021-8936
DOI: 10.1115/1.2791060
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.